# SDR HNAA2015101400294

- Difficulty date: October 14, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N333HA
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 50,692 hours, 60,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071GLEBPE
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED EMERGENCY LIGHTS AT ROWS 1 & 2 ARE INOPERATIVE.  R & R THE BULBS.  OPS CHECKED GOOD.
